# SDR MASA2019052111866

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 38,570 hours, 30,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EMERG EXIT SIGN 1 BULB INOP.  RELAMPED.
